| Model Number |
M10600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
11/29/2017
Type of Reportable Event
Death
Additional Manufacturer Narrative
Evaluation conclusion: this event was also reported on mdr 1040777-2018-00009.This event involved 2 people.
Event or Problem Description
The manufacturer received information alleging a millennium oxygen concentrator that was involved in a house fire.The caretaker expired.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
Additional Manufacturer Narrative
The manufacturer previously reported a millennium m10 oxygen concentrator was allegedly involved in a house fire.The patient expired.The device was evaluated by a third party investigation.The third party investigator confirms the millennium oxygen concentrator was not the origin of the fire.The fire did not originate in the room where the oxygen concentrator was being used.The trail left in the carpet from the burning cannula indicates the device was operating and producing oxygen as manufactured at the time of the event.The manufacturer concludes the fire originated from an external source.